# SDR DALA2023041002759

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705243) DURING INSPECTION FOUND AFT CARGO RH TRASITION PLATE STA 727G-767 IS CORRODED. REMOVED AND REPLACED RH AFT CARGO TRANSITION PLATE STA 727G-767 IAW BOEING 737-800 SRM 51-40-02.
